# SDR DALA2025101307464

- Difficulty date: October 6, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,074 hours, 6,975 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - RETURNED TO MLB DUE TO LEFT MLG GEAR INDICATION.   R & R LEFT MLG ASSEMBLY PER AMDS 3210-4001-LH. (LP# 6995824)
